# SDR SWAA2018052122093

- Difficulty date: April 7, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT CRACKED BETWEEN BS 500A TO BS 500B, RBL 25.  R&R SUPPORT IAW SRM AND DWG.
